# SDR CA050131008

- Difficulty date: January 31, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Braero BAE125800A
- Aircraft time: 7,015 hours
- Engine: Garrtt TFE7315R
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Nut
- Part number: FN22A524
- Condition: Missing
- Location: Mlg Wheel
- Component: Wheel
- Component part number: AHA1606
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER ARRIVAL TO BASE OF OPERATIONS DURING A POST FLIGHT INSPECTION NR 2 MAIN WHEEL ASSY.  A WHEEL TIE BOLT NUT WAS FOUND MISSING AND ANOTHER 180 DEGREES APART WAS FOUND SPLIT.  WHEEL WAS CHANGED.  THESE NUTS WERE INSTALLED NEW AS THAT IS OUR POLICY.  MFG HAS BEEN NOTIFIED AS THE NUTS WERE PURCHASED FROM THEM.
